MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CONTOUR 3D; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION CONTOUR 3D; RING, ANNULOPLASTY
Model Number 690R30
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Bradycardia (1751); Non specific EKG/ECG Changes (1817); Tachycardia (2095)
Date of Event 03/26/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that post implant of this 30mm tricuspid annuloplasty ring, a permanent pacemaker was implanted.The reason for the permanent pacemaker was reported as sinus bradycardia and atrial arrhythmias (atrial tachycardia (at), atrial fibrillation and atrial flutter).No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONTOUR 3D
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21381234
Report Number2025587-2025-01237
Device Sequence Number8471460
Product Code KRH
UDI-Device Identifier00643169121690
UDI-Public00643169121690
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K101212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/07/2023
Device Model Number690R30
Device Catalogue Number690R30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Initial Report FDA Received Date02/13/2025
Date Device Manufactured10/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age49 YR
Patient SexFemale